In this paper, we have considered second order non-homogeneous linear differential equations whose coefficients are entire functions. We have established conditions ensuring the non-existence of finite order solution of such type of differential equations. Moreover, we have also extended our results to higher order non-homogeneous differential equations.
We are grateful to the referee's diligence and helpful suggestions to enhance the quality of the paper.
"The growth of solutions of non-homogeneous linear differential equations." Kodai Math. J. 44 (3) 556 - 574, October 2021. https://doi.org/10.2996/kmj/kmj44306